# SDR FXTA20221114004

- Difficulty date: August 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N994BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5631
- Aircraft time: 898 hours, 1,857 cycles
- Engine: Pwa PT6*
- Engine time: 898 hours, 1,857 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: S26154
- Part serial: 0692
- Condition: Failed
- Location: Fuel/Oil Cooler
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSSSSURE CASS MESSAGE. SENOR ON ENGINE FAILED
